MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404161
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404233.Serial number: n/a.Batch/lot number: 1100469872.Model/catalog description: cx preconnect ms 21cm ps iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Pain is acknowledged within the ifu and are not related to off label use or failure to follow instructions.Discomfort is acknowledged within the ifu and are not related to off label use or failure to follow instructions.Device migration is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent migration issues.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) implant device experienced pain and a sensation of a mass/lump in the inguinal region.The pain was uncomfortable but was not severe or acute such that it required treatment.Upon examination, the physician reported that the reservoir had shifted/moved.The reservoir was previously located in the space of retzius, and had migrated to the inguinal region.A surgical procedure was performed during which the reservoir was repositioned, and there were no further patient complications reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404233 serial number: n/a batch/lot number: 1100469872 model/catalog description: cx preconnect ms 21cm ps iz unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Migration, discomfort, and pain are acknowledged within the instructions for use (ifu) and are not related to off label use or failure to follow instructions.The reported patient symptoms are known risks associated with this device type and is indicated as such in the instructions for use.A risk review confirmed that the events of pain, discomfort, and migration were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.Based on the information available, a conclusion code of known inherent risk was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS 700 SPHERICAL RESERVOIR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key24594633
Report Number2124215-2026-14042
Device Sequence Number9434753
Product Code JCW
UDI-Device Identifier00878953003238
UDI-Public(01)00878953003238(17)290210(10)1100446667
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404161
Device Catalogue Number72404161
Device Lot Number1100446667
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexMale